# SDR CALA2018102902224

- Difficulty date: October 29, 2018
- Submitted: October 29, 2018
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 112,386 hours, 17,448 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF N/R 9130579. STA 1809 FWD OUTER CHORD FOUND CRACKED AT RT S5R AND S7R. INTERIM REPAIR ACCOMPLISHED AS PER ECRA 5310-07 532 PART 1. AS PER ECRA 5310-07532 PART 1 STEP 2 INITIATE A DIP TO ACCOMPLISH REPEAT INSPECTION PER ECRA 5310-07532 PART 2 BEFOR E THE A/C REACHES 37,500 TTL FLT CYC. REPEAT THE INSPECTION AT I NTERVALS NOT TO EXCEED 6,000 FLT CYCLES. DIP INITIATED TO ACCOMPLISH THE INSPECTION PER ECRA 5310-07532 P ART 2 BEFORE THE AIRCRAFT REACHES 37,500 TTL FLT CYC. REPEAT THE INSPECTION AT INTERVALS NOT TO EXCEED 6,000 FLT CYCLES. OK TO CARRY REPAIR INSPECTION REQUIREMENT TO BE ACCOMPLISHED PRI OR TO 37500 TOTAL FLT CYC''S WITH REPEAT INSPECTIONS EVERY 6000 F LT CYCLES THEREAFTER TOMC-APPROVAL FROM SC1ELBYC COMMENT QC REVIEWED QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
